# SDR QXEA200601303

- Difficulty date: April 27, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 19,627 hours, 28,328 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 RIGHT HAND INBOARD FLAP TOP SKIN HAS CHAFED MARK FROM TRAILING EDGE.  REPAIRED IAW SRM 51-20-11, SRM 57-50-16, AND SRM 51-20-51.
